# SDR DHL2006803001

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OFF SOMETHING HOT OR OVER HEATING IN A/C STRONGER IN LAV IT GOES AWAY WITH LT PACK OFF.  OPERATED LT AND RT PACKS FULL COLD TO FULL HOT IAW MM 21-20-0 BOTH PACK OPERATE NORMAL NO DEFECTS NOTED
